# SDR SWIA202410210029

- Difficulty date: October 9, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 41,154 hours, 40,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD FACE OF FRAME AT FS589.00 AT BETWEEN STGR21R AND STGR22R. (FILED OPEN)COMPLIED WITH TEMPORARY REPAIR REO 601R-53-61-8235 DATED: 2024-10-05 REV --. REPLACED 7 RIVETS ON FRAME 6 GOING TO THE OUTER PART OF FUSELAGE. REF CHILD FOR LEAK CHECK. NDT INSPECTED WITH NO DEFECTS NOTED AT THIS TIME. COMPLETED FORM M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED CORROSION FINDINGS REPORT. REF CHILD FOR MCO FOR PERMANENT AND REINSPECTS.PERMANENT REPAIR IS DUE WITHIN 2150 FLIGHT HOURS FROM THE TIME OF INCORPORATION. DUE - 43,300.5 TAT.THIS REPAIR NEEDS TO BE VISUALLY INSPECT REPAIRED AREA OF FRAME ASSY. FS589.00 FOR ANY DAMAGEPROPAGATION AND FASTENERS INTEGRITY AT INTERVALS NOT TO EXCEED 1000 FLIGHTHOURS DUE - 42,150.5 TAT.
